# SDR SWAA2021081991909

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A045-006; FORWARD CARGO COMPARTMENT; GUSSET ATTACH BRACKET CRACKED AT RADIUS; FORWARD SIDE OF STA:500D; STR:19L. ; / [01] REMOVED OLD GUSSET; VERIFIED NEW PN 143A9481-6; A-TAG A62903. BOEING DWG 143A7902 SHT 209 REV-. DRIILLED UP NEW GUSSET IAW SRM 51-40-05-0G-0.; [02] VERIFIED STEP 1 OK TO INSTALL; [03] BEGAN INSTALLATION OF GUSSET IAW SRM 51-40-02-0G-0; DWG 143A7902 REV -; [04] FINISHED INSTALLING GUSSETT AT FWD CARGO STA 500D STR 19L/H IAW SRM 51-40-02 AND DWG 143A7902 REV -.; [05] VERIFIED STEP 4 AND OK TO CIC; [06] REMOVED AND REPLACED CRACKED GUSSETT IN FWD CARGO STA 500D STR 19 L/H IAW SRM 51-40-02-0G-0 AND DWG 143A7902 REV -. RESEALED AREA IAW AMM 51-31-00-390-804 AND APPLIED CIC IAW AMM 51-21-91-620-802.; [07] VERIFIED STEP 6. AUDIT COMPLETE
